MathSciNet Relay Station
MathSciNet bibliographic data
MR2267289 15A52 (05C35 05D40 60C05)
Costello, Kevin P.; Tao, Terence; Vu, Van Random symmetric matrices are almost surely nonsingular. Duke Math. J. 135 (2006), no. 2, 395–413.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement